# SDR HEEA955292

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032011
- Condition: Failed
- Location: M/R
- Component: 206040004101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION REMOVED DUE TO EXCESSIVE METAL ON CHIP PLUG.  BEARING SPALLED. REPAIRED TRANSMISSION AND REPLACED BEARING WITH NEW PART.
